Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Completion of Akahori's construction of the versal family of strongly pseudoconvex CR structures

Author: Kimio Miyajima
Journal: Trans. Amer. Math. Soc. 277 (1983), 163-172
MSC: Primary 32G07
MathSciNet review: 690046
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a compact smooth boundary of a strongly pseudo-convex domain of a complex manifold $ N$ with dim $ N \geqslant 4$. We established a sharp a priori estimate for the Laplacian operator associated with Akahori's subcomplex of the $ T'{N_{\vert M}}$-valued $ {\bar \partial _b}$-complex to construct the complex analytic versal family (in the sense of Kuranishi) of $ CR$ structures of class $ {C^\infty }$ on $ M$.

References [Enhancements On Off] (What's this?)

  • [1] T. Akahori, Intrinsic formula for Kuranishi's $ \bar \partial _b^\phi $, Publ. Res. Inst. Math. Sci. 14 (1978), 615-641. MR 527192 (80g:32038)
  • [2] -, A new estimate for the subbundles $ {E_j}$ and its application to the deformation of the boundaries of strongly pseudo convex domains, Invent. Math. 63 (1981), 311-334. MR 610542 (82g:32021)
  • [3] T. Akahori and K. Miyajima, Complex analytic construction of the Kuranishi family on a normal strongly pseudo-convex manifold. II, Publ. Res. Inst. Math. Sci. 16 (1980), 811-834. MR 602470 (83e:32022)
  • [4] L. Boutet de Monvel, Intégrations des équations de Cauchy-Riemann induites formules, Sém. Goulaouic-Lions-Schwartz 1974/75, Centre Math. École Polytech., Paris, 1975. MR 0409893 (53:13645)
  • [5] J. J. Kohn, Harmonic integrals for differential complexes, Global Analysis, Papers in honor of K. Kodaira, Univ. of Tokyo Press, Tokyo, 1969, pp. 295-308. MR 0259952 (41:4581)
  • [6] M. Kuranishi, Deformations of compact complex manifolds, Sém. Math. Sup., Univ. Montréal Press, Montréal, 1969. MR 0355111 (50:7588)
  • [7] -, Deformations of isolated singularities and $ {\bar \partial _b}$, preprint, Columbia Univ., 1973.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32G07

Retrieve articles in all journals with MSC: 32G07

Additional Information

Keywords: $ CR$ structure, deformation, strongly pseudo-convex boundary, versal family
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society